Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itchy, burning vagina, itchy left thigh, bumps in skin, eczema. What could be the reason?

Yesterday I noticed an itching burning in the vaginal area. It has gotten worse and is bothering me a lot. the aggetation is subsided slightly when I m not moving or I am laying down. But at about the same time I noticed the vaginal itching and burning I noticed how itchy my left theigh is. I have pin sized little bumps in a patch. I do have eczema so maybe the itching patch is just coincidence. The bumps appear to be white in color while like 4 look brownish like freckles.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. Your history my dear prior to the occurence of the rash is a touch inadequate. How old would you be? Are you sexually active & if so partner/partners with similar itching/use of protection during sex? It is possibly either a fungal infection or contact dermatitis or even possibly trichomoniasis depending on your sexual history/contact history. Please do fix an appointment with yor GP/dermatologist as a scraping/hangin-drop test may be the order of the day. I'm afraid any online doc can only suggest a remedy when the case is clear. If you chose to use our premier package'ask-a-doctor' , would be happy to assist you further but please revert with answers to the questions posed & or photographic evidence to assist us. Cheers & Good luck!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor